Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequency in Urination. What can I do?

Dear Doctor , Few days back I had frequent urination . Doctor has told me to do urine routine n culture test.Report comes normal. Doctor has prescribed me urimax-0.4mg n Azro 500. I have taken only one pills from each.Urination comes at normal But after taking urimax I felt uneasy, nasal congestion n breathing trouble on next day even when i ejaculate sperm(semen) not coming out through penis I dont know where it goes n my back got stiff. I got terrified give call to my doctor. He adviced me to stop taking urimax.For that problem he didnt given any medicine.He told me to take plenty of water n good food.It comes normal. Can u suggest what can I do?
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Side effects of Urimax include headache, stuffy nose, and ejaculation problems, rarely including a condition called retrograde ejaculation. Retrograde ejaculation is condition where there is entry of semen into the bladder instead of going out through the urethra during ejaculation As you have stopped taking urimax you recover soon from its side effects. Need not worry about it. Keep taking plenty of water. take care.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, first you have to rule out the cause of it. there are diabetes, UTI, prostatomagaly are some of them n common cause.
so you get blood test like blood sugur, CBC , urine analysis, sonography for prostate.
your doc suspect prostatomagaly so start urimax n you face its side effect.
after getting these test discuss it with your doc n start proper treatment. if you wanna take urimax then you should take lemon water with some salt to reduse its side effect.
Dr aseem 9982583020
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor